Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: I should've known it was too good to last.

Posted by Nancy on December 29, 1999, at 12:14:43

In reply to Re: I should've known it was too good to last., posted by dove on December 29, 1999, at 11:04:44

Hi Michele,

Sorry to hear that you are not doing well. I am in a similar boat, too, with a different med. Please remember, as dove said, that you are not alone, there are so many people out there that are going through the same thing. Hang in there and remember that there are people thinking about you and looking out for you.

Have you talked to your doctor about taking another med along with the Celexa? I am taking Remeron along with my Prozac (which was working great until a couple of days ago too!) but I am starting to feel better, and this low was not nearly as bad as my lows on the Prozac alone. Just something to consider! Take care of yourself and keep me updated.


> A quick note to let you know that you're not alone. So many of us are going or have gone through similar experiences. PMS over-rides my meds any day of the month it wants to, and I think the fluctuating hormones effect my moods even when I don't have PMS, you know what I mean?
> I think it is not a good idea to be sedating yourself with alcohol and sleeping pills, though I understand the reasoning, put yourself out and then you don't have to worry about doing harm to yourself nor do you have allnight to ruminate on negative thoughts. One day is good and the next is real bad, I have the same thing going on right now and for the last month at least. Talk to your Doc or an emergency room Doc, or any P-doc on call. If your own doc can't help you, then you need to find someone who will, or at least give you some ways of coping with the monster while the celexa starts exerting some power, or maybe you are not responding to the meds and need augmentation or a switch.
> I wish I had more to offer you, but I really don't. Please know that you're not alone and please don't give up, and I know it's so much harder than those simple words portray. My blessings, thoughts, and prayers are going your way. Keep us updated.
> dove




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Nancy thread:17641